# SDR DL76G060207

- Difficulty date: March 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 27,464 hours, 4,277 cycles
- Engine: Ge CF680
- Engine time: 8,239 hours, 8,767 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Line
- Condition: Seized
- Location: Apu
- Part time: 8,239 hours, 8,767 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HOC HAD MSU TO REPLACE THE GEARBOX SHUTOFF VALVE AND SHUTTLE VALVE.  MTC FOUND LINES TO TO SHUTOFF VALVE SHUTTLE VALVE SEIZED.  REPLACED APU PER AMM.
